Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the side-effects of Finesteride and Minoxidil ? Do they cause Gynecomastia and high blood pressure ?

I am using Minoxidil 5% Solution and taking Finesteride 1Mg tab every day,Is their any side effect of Finesteride??Some one told me it lead to Gynecomastia? pls help i have just started taking it.What precaution should i take??Any side effect of Minoxidil??waht is the erly symtom???is it true minoxidil tends to make hight Bp??
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Minoxidil is an anti-hypertensive drug which also promotes hair growth. Finasteride can cause gynaecomastia but with small doses there is less chance of it happening and will take a long time for it to appear. If you feel thick tissue beneath the nipple after few weeks then consult Dermatologist and get dose adjustment or drug change.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor